# SDR SWIA971568

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Engine: Pwa PW118B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Condition: Misinstalled
- Location: Rt Press Reg
- Stage of operation: CL
- Nature of condition: M, J, W
- Precautionary procedure: E, A

## Discrepancy

RIGHT DUCT LEAK LIGHT CAME ON CLIMBING OUT OF GJT.  SHUT DOWN ENGINE AFTER THREE MINUTES.  FOUND GASKET ON RIGHT PRESSURE REGULATOR CANISTER TO HAVE BEEN INCORRECTLY INSTALLED.  REINSTALLED GASKET IN PRESSURE REGULATOR CANISTER IAW MM 30-10-00.  RAN AIRCRAFT AND OPS CHECKS GOOD AT THIS TIME.
